# SDR UIEA2024041600275

- Difficulty date: April 14, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 91,847 hours, 15,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315T45095
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING BLOCKER DOORS. LH SLEEVE #6 POSITION AND RH #5 POSITION.( TRANSFER TO DMI 206784 PER MEL C78-31-02 CAT CDL DUE DATE 13AUG24. INSTALLED NEW BLOCKER DOORS SLEEVE IAW AMM 78-31-14. OPS CHECK GOOD. DMI 206784 CLOSED.
